# SDR ASAA0510040

- Difficulty date: April 4, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65622063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FWD CARGO BSTA 480 FRAME CRACKED NEAR STR 22L.  FRAME REPAIRED IAW SRM.  (K)
